MathSciNet Relay Station
MathSciNet bibliographic data
MR2058287 (2005b:37038) 37C40 (37D20 37N20 82C05)
Ruelle, David Application of hyperbolic dynamics to physics: some problems and conjectures. Bull. Amer. Math. Soc. (N.S.) 41 (2004), no. 3, 275–278 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement